Siberian Mathematical Journal

, Volume 33, Issue 5, pp 826–834 | Cite as

On a class of elliptic operators with nonpolynomial degeneracy on a boundary

  • S. Z. Levendorskiî


Elliptic Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. P. Glushko and U. B. Savchenko, “Degenerate elliptic higher order operators: spaces, operators, and boundary value problems,” Itogy Nauki i Tekhniki, Ser. Mat. Analiz,31, 125–218, VINITI, Moscow (1985).Google Scholar
  2. 2.
    S. Z. Levendorskiî, “On symbols of degenerate elliptic differential and hypoelliptic pseudodifferential operators,” Izv. Akad. Nauk SSSR Ser. Mat.,52, No. 3, 541–558 (1976).Google Scholar
  3. 3.
    S. Z. Levendorskiî, “Asymptotic distribution of eigenvalues,” Izv. Akad. Nauk SSSR Ser. Mat.,46, No. 4, 810–852 (1988).Google Scholar
  4. 4.
    S. Z. Levendorskiî, “Coerciveness of degenerate elliptic operators,” Dokl. Akad. Nauk SSSR,298, No. 1, 29–31 (1988).Google Scholar
  5. 5.
    M. I. Vishik and V. V. Grushin, “Boundary value problems for elliptic equations degenerating on the boundary of a domain,” Mat. Sb.,80, No. 4, 455–491 (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • S. Z. Levendorskiî

There are no affiliations available

Personalised recommendations